# SDR CAL960506

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Corroded
- Location: Bs 540
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - CORROSION FOUND AT BS 540 BETWEEN 27R AND 26R.  REMOVED CORRODED AREA AROUND PNEUMATIC DUCT.  FABRICATED FILLER AND DOUBLER.  ALODINED AND PRIMED AS REQUIRED. INSTALLED FILLER AND DOUBLER IAW B737 SRM 51-10-2, SRM 51-30-2, AND EC/RA 5710-01723.  (X)
